Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    24,697

About this blog

had to stop sotret after 3.5 months - totally clear

Entries in this blog

 

1.5 years after Sotret

Well, it is almost approximately 1.5 years after I had to suddenly stop taking the Sotret because of severe joint pain. My dermatologist had told me that if I had stayed on another 2 weeks, I probably would have never had an issue with acne again in my life. And for the most part, I have remained acne-free since coming off the medication. Lately, however, small whiteheads have slowly started to come back to my chin, the area that was my initial main problem. This is incredibly, incredibly disheartening. I thought I was going to be able to have a clear face for the rest of my life. Granted, when I do get a white head, it's not nearly as offensive-looking as my acne did years ago, nor does it hurt like my acne used to. It does, however, leave red marks, and that's bothersome. I think if I would have just continued my treatment another few weeks, I wouldn't be here complaining about small breakouts today... but at the same time, I could have risked much more permanent joint pain. Speaking of joint pain, every now and then one of my joints will bother me, and I do believe it is because of the Sotret, but I admit, I do not regret taking the medication. It changed my life and took away a problem that made me feel so incredibly, awfully self-conscious and horrible about my self. It was worth the risk. My skin is nowhere near perfect these days, but it's leaps and bounds better than how it looked when I first started. I'm sure you're curious as to what my face looks like now, so here are some pictures taken with my crappy camera phone, with MAC studio fix fluid foundation on. close-up of the problem area right now: http://i4.photobucket.com/albums/y106/sara...eProgress/2.jpg right side of my face: http://i4.photobucket.com/albums/y106/sara...rogress/2-1.jpg left side of my face (red spots/scarring from last month's breakout): http://i4.photobucket.com/albums/y106/sara...eProgress/3.jpg head on: http://i4.photobucket.com/albums/y106/sara...eProgress/4.jpg I should probably not complain, because remember what my face USED to look like??? http://i4.photobucket.com/albums/y106/sara...e20day46002.jpg I'm going to wait this out a little while longer and see if it continues, and if it does, I'll be seeking out the help of a dermatologist. Ugh, I hate hate hate being back in this place again.

sarahenn

sarahenn

02/02/2010

Last Reply:
02/02/2010

×